# SDR UALA2012052502922

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 64,808 hours, 9,309 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Part serial: 3
- Condition: Failed
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED TO LITE USING NR 2 IGNITER.  STATUS MESSAGE-7461502 INACTIVE ES MODE.  CHRONIC ITEM.  REPLACED NR 2 ENG NR 2 EXCITER, LEAD AND PLUG.  OPS CHECKED PER MM.  CHECKED NORMAL.
